A property of the solution of a hypoelliptic equation
Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 768-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_4_a2,
author = {V. V. Grushin},
title = {A property of the solution of a hypoelliptic equation},
journal = {Doklady Akademii Nauk},
pages = {768--771},
year = {1961},
volume = {137},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a2/}
}
V. V. Grushin. A property of the solution of a hypoelliptic equation. Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 768-771. http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a2/